I was on it for 10-12 days before I started feeling tired. I feel like someone drugged me. I sleep 12 hours a night and still can't get out of bed. All day I cant keep my eyes open. I went off it a week ago and still feeling just as tired. Is it possible it could be taking this long to get out of my system? I'm really convinced that it must be the Norvasc making me tired based on other things I've read, but getting worried that its taking so long to feel back to normal.
Hello, I read about your experience on Norvasc, I have had exactly the same symptoms as you. I was on Olmetec for three months until I discovered that I felt terrible on it. No energy, muscle pain, feelings of hopelessness. My doctor put me Norvasc 5mg and I felt worse, plus my feet and hands were very swollen. I tapered down and didn't feel well, this is the fourth day now and I feel a little better, that terrible vertigo has just resolved. I think it takes time for Norvasc to leave the body, it was similiar to coming off Effexor but not quite as bad. I hope you are feeling better. Kind Regards Helen
I feel exactly the same. I've been on norvasc for a bit of time now, for about a year, but a small dose. However recently my doc's have upped it many many times in the past couple of months, and I am definitley feeling the awful effects. My eyes are bright red I am so tired all the time, but yet, cannot sleep. I feel dizzy, spaced out, like a bad high. I used to be so happy but now I'm so depressed, I care about nothing and no one. I can't get out of bed.... ughhhh.... I'm thinking about just not taking them anymore
I am sorry you feel so awful on this medication and I felt exactly like you do, and I had red eyes as well. Norvasc certainly can have an effect on the central nervous system. It has taken me about 7 days to feel better coming off this Norvasc and I still don't feel quite right, at least the swelling has gone. I have been checking my BP in the morning and today it is a normal reading
123/70, no meds at all. I think it is wise to taper off this medication and change over to another one if needed.
My doctor is really nice and she originally had me on an ACE inhibitor, apart from a bit of a tickly cough I felt fine, so I will go back and ask to be put on that if my BP starts to climb again. Kindest Regards Helen
Ok, i stopped taking my pills for one day and checking my BP right now it's 170/121... Why oh why???? My doctor is having me come in friday, I hope he has another option for me, I don't really want to have a stroke
Hello, you may have rebound hypertension which can happen after stopping medication suddenly, the body responds by a sudden increase in blood pressure. When I came off medication I cut my pill in half with a pill cutter to prevent rebound hypertension and took 2.5mgs of Norvasc instead of the 5mg and gradually tapered down that way. I feel so much better now off this drug. I would definately ask your doctor to give you a different medication on Friday. I have tried three different ones and if my blood pressure creeps up again I will ask to be put back on the ACE inhibitor. Good luck and Kind Regards Helen
Hi, how did you go with your doctor regarding your blood pressure medication?
My blood pressure went up to 160/100 and now I have been commenced of Karvea. so far so good and my bp has come down to 113/70.
I have a great doctor and she said she will keep trying medication that doesnt have any side effects at all. I hope you are okay with yours. Helen